# SDR ASAA2021101536323

- Difficulty date: October 15, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 32,178 hours, 10,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Broken
- Location: R1 Doorway
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY 1 EXIT SIGN BROKEN NEAR R1 DOOR (LOWER). GROUNDED - YES. REPLACED GALLEY 1 EXIT SIGN AS REQUIRED, REF B737-900 AMM 33-51-01, OPS CHECK NORMAL.
